MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 56MM GROUP F; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 56MM GROUP F; HIP COMPONENT
Model Number DSPCGF56
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Unequal Limb Length (4534)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent left thr on (b)(6) 2017 with a superpath technique.Patient complaining about groin pain and suing primary surgeon.Primary surgeon would not carry out a revision as all components are well fixed and aligned.Patient seeking revision with another surgeon.Additional information received on 03/22/2021 from distributor surgical specialties: adding incident description, date of revision 19 mar 2021, confirming head and stem were not revised and cup, liner and screws were revised with other manufacturer's components.Allegedly, revising surgeon reported cup malposition with leg length discrepancy and impingement.Components not revised: biolox delta femoral head / product id: pha04408 / lot no.: 1703553.Profemur l classic femoral stem / product id: phas5506 / lot no.: 1697533.(b)(6)- c1082.

Brand Name
DYNASTY PC SHELL 56MM GROUP F
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11668692
Report Number3010536692-2021-00194
Device Sequence Number14203074
Product Code LZO
UDI-Device IdentifierM684DSPCGF561
UDI-PublicM684DSPCGF561
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDSPCGF56
Device Catalogue NumberDSPCGF56
Device Lot Number1700897
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR